RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 6, Pages 1215–1224 (Mi smj552)  

This article is cited in 6 scientific papers (total in 6 papers)

A new example of a flexible polyhedron

V. A. Aleksandrov


Full text: PDF file (1070 kB)

English version:
Siberian Mathematical Journal, 1995, 36:6, 1049–1057

Bibliographic databases:

UDC: 514.113.5:514.772.35
Received: 02.03.1994

Citation: V. A. Aleksandrov, “A new example of a flexible polyhedron”, Sibirsk. Mat. Zh., 36:6 (1995), 1215–1224; Siberian Math. J., 36:6 (1995), 1049–1057

Citation in format AMSBIB
\Bibitem{Ale95}
\by V.~A.~Aleksandrov
\paper A new example of a~flexible polyhedron
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 6
\pages 1215--1224
\mathnet{http://mi.mathnet.ru/smj552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375423}
\zmath{https://zbmath.org/?q=an:0879.51012}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 6
\pages 1049--1057
\crossref{https://doi.org/10.1007/BF02106830}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ47800001}


Linking options:
  • http://mi.mathnet.ru/eng/smj552
  • http://mi.mathnet.ru/eng/smj/v36/i6/p1215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “A generalized Heron–Tartaglia formula and some of its consequences”, Sb. Math., 189:10 (1998), 1533–1561  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. I. Shtogrin, “Bending of a piecewise developable surface”, Proc. Steklov Inst. Math., 275 (2011), 133–154  mathnet  crossref  mathscinet  isi
    4. M. I. Shtogrin, “A flexible disk with a handle”, Russian Math. Surveys, 68:5 (2013), 951–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. A. Gaifullin, “Flexible cross-polytopes in spaces of constant curvature”, Proc. Steklov Inst. Math., 286 (2014), 77–113  mathnet  crossref  crossref  isi
    6. M. I. Shtogrin, “On flexible polyhedral surfaces”, Proc. Steklov Inst. Math., 288 (2015), 153–164  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:421
    Full text:115

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019